# SDR 2000ZZZX423

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 101570216
- Condition: Disconnected
- Location: Fire Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 'NEW' INSP REQUIREMENT, FND BOTH SQUIB POWER SWITCHES DISLOCATED FROM MAIN ENG FIRE EXTING ANNUNCIATOR/ACTUATOR ASSY.  FOUND SQUIB SWITCH MODULE NOT PROPERLY RETAINED BY TABS ON ANNUNCIATOR BODY.  THIS CONDITION HAS BEEN FND ON HALF OF INSPECTED ACFT.  SUGGEST A CHANGE IN DESIGN OF ASSY FOR POSITIVE ATTACHMENT OF SQUIB POWER SWITCH.  NOTE: CONDITION FOUND ON 2 ASSYS WOULD PREVENT FLIGHT CREW FROM BEING ABLE TO DISCHARGE AFFECTED ENG FIRE BOTTLES AT ANY TIME.  THERE IS NO WAY FOR CREW TO PRE-FLIGHT SYS TO VERIFY THE FIRE BOTTLE SQUIBS COULD BE BLOWN IF NEEDED.
